Alert archive / Maine / Small Craft Advisories in 2012

Small Craft Advisory 41, NWS Caribou, ME

April 26, 2012

NWS Caribou, ME issued this small craft advisory at Apr 26, 2012, 2:58 PM EDT. It took effect at Apr 27, 2012, 12:00 AM EDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2012, 2:58 PM EDT (18:58 UTC)
In effect from
Apr 27, 2012, 12:00 AM EDT
Expired
Apr 28, 2012, 8:30 PM EDT
In force
45 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WHUS71 KCAR 261858
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
258 PM EDT THU APR 26 2012

ANZ050>052-270600-
/O.NEW.KCAR.SC.Y.0041.120427T0400Z-120428T1000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
258 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT
SATURDAY.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HASTINGS
10 follow-up statements
715 
WHUS71 KCAR 270026
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
826 PM EDT THU APR 26 2012

ANZ050>052-271000-
/O.CON.KCAR.SC.Y.0041.120427T0400Z-120428T1000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
826 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM EDT SATURDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
107 
WHUS71 KCAR 270743
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
343 AM EDT FRI APR 27 2012

ANZ050>052-271545-
/O.CON.KCAR.SC.Y.0041.000000T0000Z-120428T1000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
343 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HEWITT
511 
WHUS71 KCAR 271400
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1000 AM EDT FRI APR 27 2012

ANZ050>052-272300-
/O.CON.KCAR.SC.Y.0041.000000T0000Z-120428T1000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1000 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HASTINGS
294 
WHUS71 KCAR 271844
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
244 PM EDT FRI APR 27 2012

ANZ050>052-280600-
/O.EXT.KCAR.SC.Y.0041.000000T0000Z-120428T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
244 PM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SATURDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO
  35 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HASTINGS
809 
WHUS71 KCAR 280050
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
850 PM EDT FRI APR 27 2012

ANZ050>052-281200-
/O.CON.KCAR.SC.Y.0041.000000T0000Z-120428T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
850 PM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO
  35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
405 
WHUS71 KCAR 280702
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
302 AM EDT SAT APR 28 2012

ANZ050>052-281515-
/O.CON.KCAR.SC.Y.0041.000000T0000Z-120428T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
302 AM EDT SAT APR 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
918 
WHUS71 KCAR 281549
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1149 AM EDT SAT APR 28 2012

ANZ050>052-282100-
/O.CON.KCAR.SC.Y.0041.000000T0000Z-120428T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1149 AM EDT SAT APR 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
038 
WHUS71 KCAR 281926
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
326 PM EDT SAT APR 28 2012

ANZ050>052-290000-
/O.EXT.KCAR.SC.Y.0041.000000T0000Z-120429T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
326 PM EDT SAT APR 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
295 
WHUS71 KCAR 282215
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
615 PM EDT SAT APR 28 2012

ANZ050>052-290200-
/O.EXT.KCAR.SC.Y.0041.000000T0000Z-120429T0200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
615 PM EDT SAT APR 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
252 
WHUS71 KCAR 290030
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
830 PM EDT SAT APR 28 2012

ANZ050>052-290130-
/O.CAN.KCAR.SC.Y.0041.000000T0000Z-120429T0200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
830 PM EDT SAT APR 28 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT
ADVISORY CRITERIA.

$$

VJN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 26, 12:35 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Apr 26, 12:35 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1235 PM EDT THU APR 26 2012

.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE AREA TODAY. LOW PRESSURE WILL
APPROACH THE STATE OF MAINE FROM THE GREAT LAKES TONIGHT AND
REDEVELOP NEAR THE MAINE COAST BY FRIDAY MORNING. THE LOW IS THEN
EXPECTED TO MOVE NORTHEAST INTO THE CANADIAN MARITIMES BY FRIDAY
NIGHT.&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATE 1235 PM...NO MAJOR CHANGES WITH THIS UPDATE. JUST MADE
SLIGHT ADJUSTMENTS TO BRING THE FORECAST INTO BETTER AGREEMENT
WITH CURRENT TRENDS.

PREVIOUS DISCUSSION...
WEAK HIGH PRES RIDGE WILL MOVE THROUGH THE REGION TODAY W/SOME
CLEARING AND DRY CONDITIONS. NEAR NORMAL DAYTIME HIGH TEMPERATURES
EXPECTED TODAY.

LOW PRES MOVING ACROSS THE GREAT LAKES REGION LATER TODAY IS
EXPECTED TO RE-DEVELOP OFF THE NEW ENGLAND COAST TONIGHT AND THEN
MOVE NE. THE LATEST RUNS OF THE GFS/NAM/CANADIAN GEM SUPPORT THIS
SETUP BUT W/DIFFERENCES IN TIMING AND PLACEMENT. THE NAM LINED UP
WELL THE WHAT IS TAKING PLACE ATTM PER THE SATL WV IMAGERY AND 00Z
UA. THE GEM HAS BEEN LINING UP WELL AND THE DECISION WAS TO COMBINE
THE NAM AND REGIONAL GEM FOR TONIGHT ON TIMING OF THE PRECIP AND
TEMPERATURES. THEREFORE, TIMING OF THE PRECIPITATION WAS BACKED UP
TIL LATER THIS EVENING AS BEST MID/UPPER FORCING ALONG W/LLVL WAA
NOT TAKE FULL FORCE UNTIL AFTER 00Z. THE LATEST NAM/GEM SOUNDINGS
INDICATE OVERRUNNING GETTING SET AFTER 00Z W/PRECIPITATION MOVING
INTO WESTERN AND SOUTHWESTERN AREAS AND THEN THE OVERSPREADING THE
ENTIRE CWA NEAR OR AFTER 06Z. SOME EVAPORATIVE COOLING COULD ALLOW
FOR SOME SNOW OR RAIN/SNOW INITIALLY ACROSS THE WESTERN AND
NORTHWESTERN AREAS, BUT AS THE COLUMN MOISTENS, THINKING HERE IS
THAT PRECIPITATION WILL BE IN THE FORM OF A COLD RAIN. ANY SNOWFALL
ACCUMULATIONS OVERNIGHT IN THE WEST AND NORTHWEST WILL BE LIGHT AT
BEST(< 1 INCH). THE QPF IS A BLEND OF THE NAM12/HPC AND SREF WHICH
SHOWS UP TO .50" LIQUID QPF BY 12Z FRIDAY. TEMPERATURES WILL FALL
OFF INITIALLY THIS EVENING AND THEN LEVEL OFF W/TEMPERATURES IN
THE WEST AND NORTHWEST IN THE LOW/MID 30S. ELSEWHERE, TEMPERATURES
WILL BE IN THE UPPER 30S AND LOWER 40S.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
LOW PRESSURE WILL LIFT NORTHEAST THROUGH THE MARITIMES DURING
FRIDAY. PTYPE WILL BE PROBLEMATIC ACROSS FAR NORTHERN AND
NORTHWEST AREAS WHERE THE POTENTIAL EXISTS FOR AT LEAST A FEW
INCHES OF WET SNOW ESPECIALLY ACROSS THE HIGHER TERRAIN. ELSEWHERE
ACROSS NORTH CENTRAL AND DOWNEAST MAINE PRECIPITATION WILL BE IN
THE FORM OF RAIN. STEADY PRECIPITATION WILL DIMINISH BY FRIDAY
AFTERNOON BUT UNSETTLED CONDITIONS WILL CONTINUE AS AN UPPER LEVEL
TROF LIFTS ACROSS THE REGION WITH THE CHANCE FOR AFTERNOON
SNOW/RAIN SHOWERS NORTH AND RAIN SHOWERS DOWNEAST. THE LOW
PRESSURE SYSTEM WILL CONTINUE TO SLOWLY LIFT NORTHEAST FRIDAY
THROUGH SATURDAY. THIS WILL KEEP SKIES PARTLY TO MOSTLY CLOUDY
ACROSS THE NORTH AND PARTLY CLOUDY DOWNEAST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
HIGH PRESSURE WILL SLOWLY BUILD TOWARD THE REGION SATURDAY NIGHT
THROUGH MONDAY WITH DRY WEATHER CONDITIONS EXPECTED. THE HIGH WILL
SLIDE EAST DURING TUESDAY AHEAD OF THE NEXT SYSTEM APPROACHING FROM
THE WEST. THIS SYSTEM MAY BRING SOME SHOWERS TO THE REGION BY
WEDNESDAY.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
NEAR TERM: VFR SOUTH/MVFR NORTH THROUGH THE EVENING AND THEN
CONDITIONS ARE EXPECTED TO DROP TO MVFR AT ALL TERMINALS AROUND
06Z AND THEN CONDITIONS ARE EXPECTED TO DROP TO IFR/LIFR BY 12Z
FRIDAY FOR ALL TERMINALS.

SHORT TERM: IFR/MVFR CONDITIONS ARE EXPECTED FRIDAY. CONDITIONS
SHOULD IMPROVE TO MAINLY VFR FRIDAY NIGHT THROUGH MONDAY.

&&

.MARINE...
NEAR TERM: SWELLS ARE DROPPING BELOW 6 FT AND THE TREND FOR TODAY
INTO EARLY TONIGHT IS FOR THE SWELLS TO DROP A BIT FURTHER TO 4-5
FT. NAM SWAN AND WNAWAVE MATCHING UP OK W/THIS SETUP. DECISION WAS
TO DROP THE SCA FOR SEAS AND LET DAYCREW ASSESS FOR THE POTENTIAL
FOR AN SCA BY EARLY FRIDAY. WINDS ARE EXPECTED TO AVERAGE AROUND 10
KTS AND THEN INCREASE LATER TONIGHT TO AROUND 15 KTS AS A ESE WIND
TAKES OVER.

SHORT TERM: SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FRIDAY
THROUGH SATURDAY.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...HASTINGS/HEWITT
SHORT TERM...DUDA
LONG TERM...DUDA
AVIATION...HASTINGS/HEWITT
MARINE...HASTINGS/HEWITT/DUDA
Hazardous weather outlook, Apr 26, 3:25 AM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
325 AM EDT THU APR 26 2012

MEZ001>006-010-011-015>017-029>032-270730-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
325 AM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

RAIN MAY CHANGE TO WET SNOW LATE TONIGHT INTO FRIDAY MORNING OVER
NORTHWEST MAINE AS LOW PRESSURE MOVES FROM THE GULF OF MAINE INTO
THE CANADIAN MARITIMES. THE BEST CHANCE OF ANY SIGNIFICANT
ACCUMULATION PRIOR TO ANY SNOW CHANGING BACK TO RAIN BY FRIDAY
AFTERNOON WILL BE OVER HIGHER TERRAIN CLOSER TO THE WESTERN
MAINE...EASTERN QUEBEC BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-270730-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
325 AM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEWITT

Nearby

Small Craft Advisories in Maine, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.